# SDR NSVA2011040

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N34NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4340
- Aircraft time: 354 hours, 322 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 3998001007
- Part serial: 0367
- Condition: Faulty
- Location: Aileron Trim
- Part time: 354 hours, 322 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 8000FT, AILERON TRIM RUNAWAY.  FLIGHT CONTROLS AND INDICATION.  TRIM SWITCHES FELT NORMAL BEFORE QRH WAS PERFORMED AND CB PULLED.  NO EMERGENCY DECLARED.  REPLACED AILERON TRIM ACTUATOR, OPS CHECKED GOOD.
